Doctor insights on:
Does Toprol Cause Hair Loss
Hair loss, otherwise known as alopecia, can be caused by different reasons, including damage to the hair shaft or follicles or fungal infections. There are two main types of alopecia. Alopecia areata occurs when the body's immune system attacks hair follicles and causes hair to fall out. Androgenetic (or androgenic) alopecia, on the other hand, is an inherited form of hair loss. With alopecia areata, hair can fall out in patches all over the body. With androgenetic alopecia, hair on the head first thins and then falls out. In men, this is called male pattern hair loss; in women, it is called ...Read more
Maybe: While very rare, it has been reported. There are numerous other causes of hair loss (i.e. Thyroid disease). Best to speak to your doc, have some labs tests done and more importantly define your hair loss as we naturally lose hair every day. Also discuss with your hair stylist chemical use of shampoos, conditioners that could also be the culprit. Best wishes. ...Read more
Sometimes: There may sometimes be mild hair loss with beta blockers. If your "breathing difficulty" is asthma, Inderal (propranolol) can make it worse. If your breathing/ chest symptoms are panic attacks it will make you feel better. It can be excellent for reducing migraine. Isotretinoin sometimes causes mild hair loss but is generally used for 20 weeks only. Be sure to avoid vit pills as the vit A increases the headache ...Read more
Not likely, BUT..: But become knowledgable about taking hgh, whether it does anything positive for people and the aging process (i and almost all well-done studies say no). If one has a deficiency in hgh (rare), it may inc bone density, mm mass, increase exercise capacity, but does not increase strength. There r multiple risks: joint/mm pains, carpal tunnel, swelling, large breasts in males...Fagetabotit-:). ...Read more
Yes, but rarely.: In the case of newer antidepressants literature mentions only a few case reports of hair loss associated with fluoxetine, sertraline, paroxetine, as well venlafaxine, and nefazodone. The pathological mechanism of hair loss is yet to be elucidated but it is known that most psychotropic medication causes hair loss in the telogen phase of hair cycle. www.ncbi.nlm.nih.gov/pmc/articles/pmc3000200. ...Read more
VERY VERY RARE: but thiazide diuretics HAVE been described in the literature to be possible reasons for hair loss...(this is NOT HOWEVER a listed side effect!!) Ask your PCP (Primary Care Provider) to change the diuretic you are taking for a few months! See if it helps! Hope this helps! Dr Z ...Read more
Maybe but ask doctor: A person with obesity and hair loss may have a hormonal problem that a doctor can evaluate. Men with obesity may have higher levels of Estrogens (female-type hormones) due to estrogen produced in fat cells, which could lead to a smaller amount of "masculine-type" body hair. On the other hand, a person could be obese and losing hair, without the two symptoms having any relationship to one another. ...Read moreSee 1 more doctor answer
ARBs: While anyone can have practically any reaction to a medicine, the group of antihypertensives that seem to have the fewest side effects (and in which hair loss is not reported) is angiotensin receptor blockers. An example is losartan. Speak to your health care provider about this one. ...Read more
- Talk to a doctor live online for free
- Toprol hair loss
- Does toprol cause weight gain?
- Does synthroid cause hair loss?
- Ask a doctor a question free online
- Does chemotherapy cause hair loss?
- Does wax cause hair loss?
- Does methotrexate cause hair loss?
- Does hypothyroidism cause hair loss?
- Talk to a dermatologist online for free